# SDR A6WA200940520

- Difficulty date: August 12, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR PLANK FUEL TANK ACCESS DOOR CUTOUT 650EB EDGE OF FLANGE FOUND GOUGED.  (DEPTH .012 INCH) NONE CRITICAL REGION.  ACCESS DOOR CUTOUT 650EB REPAIRED IAW REO 601R-57-21-030, REV G.  NON CRITICAL REGION.  (K)
